# SDR DXTA2009020503492

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 9,212 hours, 5,595 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 23059750
- Part serial: RT33492
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUT DOWN AFTER START.  REPLACED NR 2 ENGINE CHANNELS A&B FADECS IAW CE 750 MM 26-12-00. OPERATIONAL CHECKS GOOD. FOUND FADEC FAULT TO BE T-2.5 SENSOR. REMOVED LT ENGINE T-2.5 SENSOR AND INSTALLED NEW SENSOR IAW MM 76-12-00 AND R&R ENGINE IAW MM 75-41-10. OPERATIONAL CHECKS GOOD. ALL FAULTS CLEARED. RAN BOTH ENGINES IN BOTH CHANNELS A&B AT T.O. POWER- NO FAULTS NOTED.
